# SDR ASAA1149995

- Difficulty date: June 21, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 60,350 hours, 34,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 65C323946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVER WING BOX RBL 65.5 STA.601 MAIN FRAME LOWER INBOARD CHORD ATTACH FITTING IS CRACKED.  INSTALLED REPAIR ANGLE IAW REO G13803 REV A.
